# SDR SIMA201023702

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 18,881 hours, 16,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14000193017
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND STRINGER 19 LEFT CHAFED BETWEEN FRAMES 52-53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED STRINGER IAW EMBRAER REPAIR MANUAL 53-24-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
